MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03L77-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed sodium results on the architect c16000 processing module for one patient.The sample was repeated with higher results.The following data was provided: initial result = 99.5 mmol/l.Repeat result = 138.36 mmol/l.Reference range = 137-147 mmol/l.No impact to patient management was reported.
 
Event or Problem Description
The customer observed falsely depressed sodium results on the architect c16000 processing module for one patient.The sample was repeated with higher results.The following data was provided: initial result = 99.5 mmol/l.Repeat result = 138.36 mmol/l.Reference range = 137-147 mmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed sodium results on the architect c16000 processing module, serial number (b)(6), when using architect concentrated ict diluent ln 02p32-11 lot 75307un24.The investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Trending review determined there was no increased complaint activity for the issue.Return testing was not completed as returns were not available.Return testing was not completed as return was not available.As part of troubleshooting customer performed carryover testing.The outcome confirmed that there was third-party reagent interference and added smart wash.The sample was repeated using the same lot of reagents and gave an acceptable result.The quality control was performing within the expected ranges.Manufacturing documentation was reviewed and did not identify any issues.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and the complaint investigation completed, no systemic issue or deficiency with the conc ict diluent, list number 02p32-11, on the architect c16000 processing module, serial number (b)(6), was identified.

Brand Name
ARCHITECT C16000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22078658
Report Number3016438761-2025-00311
Device Sequence Number9501516
Product Code JJE
UDI-Device Identifier00380740005924
UDI-Public(01)00380740005924
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONC ICT DILUENT, 02P32-11, 75307UN24; CONC ICT DILUENT, 02P32-11, 75307UN24
Patient SexUnknown